# SDR GTIA2019020433135

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,267 hours, 3,252 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT INTO BWI  AT 6,000' WITH IDLE THRUST-PERFORM TSM 05-50-00-810-831-A FOUND OIL RESIDUE BEHIND ENG #1 SPINNER CLEAN AREA IAW AMM 72-11-01 PERF. ENG. RUN-UP PACK #1 AND #2 ORDER CANNOT DUPLICATED A/C GOOD FOR SVC.
